# SDR FDEA200811124865

- Difficulty date: November 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2.75 INCH CRACK EXISTS IN RT WING LOWER SPAR CAP (PSE 57.10.008) AT XORS = 411.  CRACK RUNS FROM AFT EDGE OF SPAR CAP AFT TANG, FWD APPROX 1.625 INCH TO RADIUS, THEN UPWARDS AND INBOARD APPROX 1.125 INCH AND TERMINATES AT VERTICAL LEG FASTENER AT APPROX = 410.  REPAIRED SPAR CAP AT XORS 411 IAW EA 8-5710-123520.
